# SDR AALA20120913003

- Difficulty date: September 13, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 9,557 hours, 3,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1671 FAILED CHECK.  REPLACED BATTERY PACK M1671.  OPS CHECK NORMAL.
